Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 40, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 4, 2008, 10:39 PM CDT for Nuckolls County, Webster County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 10:39 PM CDT (03:39 UTC)
- Expired
- Jun 5, 2008, 1:31 AM CDT
- In force
- 3 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nuckolls County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 22 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 050339 FFWGID NEC129-181-050945- /O.NEW.KGID.FF.W.0040.080605T0339Z-080605T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1039 PM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 445 AM CDT THURSDAY * AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARDY... SUPERIOR...RUSKIN...ROSEMONT...RED CLOUD...OAK...NORA...NELSON... LAWRENCE...INAVALE...GUIDE ROCK...COWLES...BOSTWICK...BLUE HILL AND BLADEN BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4000 9871 4034 9872 4034 9783 4000 9782 TIME...MOT...LOC 0339Z 180DEG 0KT 4001 9858 $$
1 follow-up statement
000 WGUS73 KGID 050631 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 131 AM CDT THU JUN 5 2008 NEC129-181-050641- /O.CAN.KGID.FF.W.0040.000000T0000Z-080605T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBSTER NE-NUCKOLLS NE- 131 AM CDT THU JUN 5 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NUCKOLLS AND WEBSTER COUNTIES... THUNDERSTORMS HAVE WEAKENED...AND HEAVY RAINFALL IS NO LONGER EXPECTED. THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING UNTIL 130 PM CDT THURSDAY AFTERNOON DUE TO RUNOFF FROM PREVIOUS RAINFALL ACROSS THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEASTERN NEBRASKA. LAT...LON 4000 9871 4034 9872 4034 9783 4000 9782 TIME...MOT...LOC 0631Z 180DEG 0KT 4001 9858 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:09 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 4, 6:09 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008
.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/
SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.
SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.
THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.
LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION. ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES. THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME. THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH. DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH. OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 4, 3:02 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 302 PM CDT WED JUN 4 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 302 PM CDT WED JUN 4 2008 ...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL BE POSSIBLE. THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 4, 8:59 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL GRAND ISLAND 40.92N 98.37W
06/04/2008 M1.25 INCH HALL NE NWS EMPLOYEE
&&
BALLARDLocal storm report, Jun 4, 8:59 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME OF EVENT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL GRAND ISLAND 40.92N 98.37W
06/04/2008 M1.25 INCH HALL NE NWS EMPLOYEE
&&
BALLARD/EDDYLocal storm report, Jun 4, 9:15 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HEAVY RAIN 3 NE SHELBY 41.22N 97.39W
06/04/2008 M0.00 INCH POLK NE CO-OP OBSERVER
REPORTS 2.28 INCHES IN 2 HOURS
&&
BALLARDLocal storm report, Jun 4, 9:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
933 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL HEBRON 40.17N 97.59W
06/04/2008 E1.25 INCH THAYER NE PUBLIC
&&
KINGLocal storm report, Jun 4, 9:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
958 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL ALEXANDRIA 40.25N 97.39W
06/04/2008 M1.50 INCH THAYER NE TRAINED SPOTTER
&&
KINGSpecial weather statement, Jun 4, 10:06 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1006 PM CDT WED JUN 4 2008 NEZ060-072-073-050400- DAWSON-GOSPER-PHELPS- 1006 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA EXTREME NORTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 23 MILES WEST OF EUSTIS...OR 40 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 28 MPH. * THE THUNDERSTORM WILL BE NEAR... FARNAM BY 1035 PM CDT WILLOW ISLAND BY 1055 PM CDT COZAD BY 1100 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 215 AND 237. BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THIS STORM. PERSISTENT STRONG ROTATION IN THIS STORM INDICATES THAT A TORNADO IS ALSO POSSIBLE. PEOPLE IN NORTHERN GOSPER...NORTHWESTERN PHELPS AND WESTERN DAWSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. HEINLEIN
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:06 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 39 min |
| Jun 4, 7:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 51 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 31 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 62 min |
| Jun 4, 8:17 PM CDT | Severe Thunderstorm Warning | GID | York | 14 min |
| Jun 4, 8:39 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 55 min |
| Jun 4, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 40 min |
| Jun 4, 9:01 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 44 min |
| Jun 4, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 39 min |
| Jun 4, 9:29 PM CDT | Flash Flood Warning | GID | Thayer | 4 hr |
| Jun 4, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 60 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 63 min |
| Jun 4, 9:54 PM CDT | Areal Flood Warning | GID | Hamilton, Merrick, Polk, York | 38 hr |
| Jun 4, 9:59 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Nance, Sherman, Valley | 12 hr |
| Jun 4, 10:07 PM CDT | Areal Flood Warning | GID | Dawson, Gosper, Phelps | 20 hr |
| Jun 4, 10:09 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 66 min |
| Jun 4, 10:15 PM CDT | Areal Flood Warning | GID | Buffalo, Hall | 20 hr |
| Jun 4, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| Jun 4, 10:35 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 40 min |
| Jun 4, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 34 min |
| Jun 4, 10:45 PM CDT | Flash Flood Warning | GID | Fillmore | 4 hr |
| Jun 4, 10:55 PM CDT | Tornado Warning | GID | Gosper, Phelps | 20 min |
| Jun 4, 11:10 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 35 min |
| Jun 4, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more | 62 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper | 46 min |
| Jun 4, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 27 min |
| Jun 4, 11:36 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Kearney, Phelps | 24 min |
| Jun 4, 11:38 PM CDT | Flash Flood Warning | GID | Clay | 3 hr |
| Jun 4, 11:40 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Hall, Howard, Sherman | 50 min |
| Jun 4, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Harlan, Kearney, Phelps | 46 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more | 46 min |
| Jun 5, 12:05 AM CDT | Tornado Warning | GID | Adams, Buffalo, Kearney, Phelps | 25 min |
| Jun 5, 12:09 AM CDT | Flash Flood Warning | GID | Kearney | 2 hr |
| Jun 5, 12:12 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| Jun 5, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 60 min |
| Jun 5, 12:29 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 46 min |
| Jun 5, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more | 48 min |
| Jun 5, 12:47 AM CDT | Flash Flood Warning | GID | Adams | 107 min |
| Jun 5, 1:17 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more | 43 min |
| Jun 5, 1:26 AM CDT | Areal Flood Warning | GID | Nuckolls, Thayer, Webster | 10 hr |
| Jun 5, 1:58 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 34 min |
| Jun 5, 2:30 AM CDT | Areal Flood Warning | GID | Adams, Kearney | 18 hr |
| Jun 5, 2:40 AM CDT | Areal Flood Warning | GID | Clay, Fillmore | 32 hr |
| Jun 5, 3:57 AM CDT | Wind Advisory | GID | Adams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more | 15 hr |
| Jun 5, 9:47 AM CDT | Areal Flood Warning | GID | Howard, Sherman | 26 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 10 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 17 hr |
| Jun 5, 10:15 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 45 min |
| Jun 5, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 40 min |
| Jun 5, 2:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney | 24 min |
| Jun 5, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 43 min |
| Jun 5, 4:22 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 38 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Jun 5, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 35 min |
| Jun 5, 5:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more | 40 min |
| Jun 5, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 34 min |
| Jun 5, 5:56 PM CDT | Areal Flood Warning | GID | Hall | 54 hr |
| Jun 5, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more | 44 min |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.